# SDR SWAA2024080520883

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 60,188 hours, 36,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR AFT SLIDE MOUNT ISOLATOR CRACKED<[01] REMOVED AND REPLACED ISOLATOR PER SRM 51-40-02;[02] C/W INSP
